MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Lot Number 5191471
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that two infusion sites detached from his body within 24 hours.Reportedly, his blood glucose was 448 mg/dl, at the time of this event.There was no damage when the package was first opened.The patient successfully inserted a new infusion site onto his body and resumed insulin therapy.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key8486250
Report Number3003442380-2019-00984
Device Sequence Number1965659
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5191471
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date04/05/2019
Patient Sequence Number1